# SDR USAA2009042090938

- Difficulty date: April 10, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK ON STRINGER TIE CLIP AT BS 867, STRINGER 1.  REPLACED STRINGER TIE CLIP AT BS 867, STRINGER 1 IAW B737 SRM 51-40-02.
